Find your diamond
Find your jewelry
shape
carat
color
clarity

Day of Timeline?

Status
Not open for further replies. Please create a new topic or request for this thread to be opened.

Shannon72781

Shiny_Rock
Joined
Mar 24, 2007
Messages
178
Hi ladies,

I''m getting married on 4/25 and am starting to put together a "Day of Timeline" for the bridal party and vendors.

Does anyone have a template they can share? I just need some ideas to get me started and make sure I don''t forget anything!

Thanks All!

 

Inanna

Brilliant_Rock
Joined
Sep 14, 2008
Messages
565
Here are a few templates I''ve found:

Day of Coordination (things to consider and you fill in times according to your ceremony/reception schedule): http://www.weddinglinks.com/forms/FORMS-DAYof%20COORDINATION.pdf

Timeline from WeddingBee with sample timeline: http://wiki.weddingbee.com/Wedding_day_timeline

I''m still figuring out details for my own timeline, especially vendor arrival, but my wedding isn''t until November.

Here''s what I know of our schedule so far:

Night before - Caterer will be dropping off tables, chairs, linens, etc.

Wedding Day:

9 am - Breakfast
10 or 11 am - Bride, Groom, My mom and bridal party go to the salon
12:00 - Lunch & Champagne, possibly at salon
2 pm - Photographer, Caterer, and DJ should be arriving to set up/take photos
2:30 pm - Posed photos with family, bridal party, FI & I
3:30 pm - Guests will start arriving
4:00 pm - "Official" Ceremony start time
4:15 pm - Probable Ceremony start time
4:30/4:45 pm - Cocktail and appetizers
5:30 - Dinner
7pm - Dessert Display
7-10pm - Dancing, drinking, and fun!
 

modernsparkler

Brilliant_Rock
Joined
Apr 26, 2008
Messages
650
Ok, now my totally OCD tendencies are out for all to see :) Here is our CRAZY up to the 15 minute interval timeline!

WEDDING DAY TIMELINE
TIME ACTIVITY/ DETAILS Vendor Schedule
8:00 AM
8:15 AM Bride and bridesmaids meet at Obadiah Salon for hair/ make up
8:30 AM "Christy hair w/ (Vu) "
" Nicole makeup w/ (Chrissy)"
8:45 AM
9:00 AM " Julia makeup w/ (Chrissy)"
9:15 AM "Nicole hair w/ (Vu) "
9:30 AM "Christy Makeup w/ (Chrissy)"
9:45 AM
10:00 AM "Jessica hair w/ (Vu) "
"Jamie Makeup w/ (Chrissy)"
10:15 AM "Julia hair w/ (Shamra) "
10:30 AM " Jamie hair w (Sarah)"
" Emily Makeup w/ (Chrissy) "
10:45 AM MOB to Obadiah
11:00 AM Florist arrives to Reception Site
11:15 AM "Emily hair w/ (Shamra)" " MOB Makeup w/ (Chrissy) "
11:30 AM
11:45 AM
12:00 PM " Jessica Makeup w (Chrissy) " Limo picks up FOB, drives to Salon
12:15 PM
12:00 PM Groom to Ceremony Site
12:45 PM
1:00 PM "Bride and Bridesmaids leave Obadiah
Groomsmen meet at Sahalee, dress, put on bouts, etc"
1:15 PM
1:30 PM "Bride and Bridesmaids arrive at Sahalee, get dresed, etc. "Fruit and Cheese plate for Bridal room "
1:45 PM
2:00 PM Photographer arrives- pics of bride & groom getting ready
2:15 PM
2:30 PM "Bride and Groom see each other for the first time & Bride and Groom Photos (1 hour) Bridal Party hangs out, watches pics, etc. "
2:45 PM
3:00 PM
3:15 PM
3:30 PM Bridal Party Photos (1 hour)
3:45 PM
4:00 PM Family arrives for photos
4:15 PM
4:30 PM "1) FAMILY PHOTOS (30 mins.)- Parents and Grandparents, etc.
2) Groomsmen start ushering early guests to seats
3) Leah and Anna pass out programs
4) Bridesmaids hang out in bridal room
" Cousins practice song with ceremony musician
4:45 PM
5:00 PM "1) Photos end, Bride and Groom hide
2) Groomsmen continue ushering people to seats
3) Bride and bridesmaids retouch makeup, etc.
" Ceremony Musician starts with prelude music on patio
5:15 PM
5:30 PM CEREMONY BEGINS !!!
5:45 PM
6:05 PM "1) Ceremony ends, cocktail hour begins
2) Extra photos during cocktail hour as needed
3) Jess and Ty visit with guests
" Music plays until guests exit
Band setup begins"
6:15 PM
6:30 PM
6:45 PM
7:00 PM Remove draped off area
7:15 PM "Start to Invite/Usher guests into ballroom
" Band to be done w/ setup
7:20 PM "ONCE ALL GUESTS IN BALLROOM SEATED...
1) Bride and Groom make 1st entrance announced by Grandad
2) MC gives short speech and introduces Kevin- 6 mins.
3) FOB toasts and thanks everyone for coming- 3 mins.
4) FOG toasts- 2 minutes
4) Toasts by Best Man 3 mins. (he does NOT want to give a long speech... gotta love FI''s brother the lawyer who HATES public speaking
Maid of Honor 6 mins.
5) MC closes- 1 minute = approx 25 minutes total" "Feed band 7:15-7:45
**make sure guests have champagne for toasts "
7:30 PM
7:45 PM "Music commences by Band mellow music to be continued through dinner Jess and Ty visit tables " start dinner service
8:00 PM Feed Photogs
8:15 PM
8:30 PM "Bride and Groom have 1st dance
Father/Daughter dance
Mother/Son Dance
" actually approx. 10 mins.
8:45 PM Announce Open Dancing
9:00 PM
9:15 PM
9:30 PM
9:45 PM "Bride & Groom Cut the Cake-
Jess and Ty thank guests for coming- 2 mins.
Bouquet toss
" time variable, concides with band''s break
10:00 PM
10:15 PM Continue Dancing
10:30 PM
10:45 PM
11:00 PM
11:15 PM Last Call
11:30 PM
11:45 PM "Band announces last dance and guests encouraged to grab sparklers and see off Bride and Groom
" "Band over
BMC Rolls Royce Arrives "
12:00 AM Bride and Groom make exit, party is over
 
Status
Not open for further replies. Please create a new topic or request for this thread to be opened.
Be a part of the community It's free, join today!
    Jewelry for Women in their 20s
    Jewelry for Women in their 20s
    Our Favorite Jewels from the 2021 Golden Globes
    Our Favorite Jewels from the 2021 Golden Globes
    Paris Hilton is Engaged
    Paris Hilton is Engaged

Need Something Special?

Get a quote from multiple trusted and vetted jewelers.

Holloway Cut Advisor



Diamond Eye Candy

Click to view full-size image.
Top